MathSciNet Relay Station
MathSciNet bibliographic data
MR2108086 (2005j:60155) 60J65 (60J50 60J75)
Grigorescu, Ilie; Kang, Min Path collapse for multidimensional Brownian motion with rebirth. Statist. Probab. Lett. 70 (2004), no. 3, 199–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement